Über die Kroneckersche Grenzformel.

Günter Meinardus

Mathematische Zeitschrift (1955)

  • Volume: 62, page 347-351
  • ISSN: 0025-5874; 1432-1823

How to cite


Meinardus, Günter. "Über die Kroneckersche Grenzformel.." Mathematische Zeitschrift 62 (1955): 347-351. <http://eudml.org/doc/169500>.

author = {Meinardus, Günter},
journal = {Mathematische Zeitschrift},
keywords = {module functions, automorphic functions, almost periodic functions},
pages = {347-351},
title = {Über die Kroneckersche Grenzformel.},
url = {http://eudml.org/doc/169500},
volume = {62},
year = {1955},

AU - Meinardus, Günter
TI - Über die Kroneckersche Grenzformel.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 347
EP - 351
KW - module functions, automorphic functions, almost periodic functions
UR - http://eudml.org/doc/169500
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.